# SDR IPXA12M74053

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Corroded
- Location: Bs 1659.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT STA 1659.5 RBL 8.5.  REPAIRED SEAT TRACK IAW EO MD11-53-5310-47632-A.
